# SDR DALA2018072404654

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 11,348 hours, 4,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS MATERIAL STICKING OUT OF DOOR 1L ATTACHED TO GIRT BAR. SECURED GIRT BAR. INSPECTED PER AMM 25-66. OK FOR SVC.
